# SDR CALA2024073000314

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 76,594 hours, 28,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT AFTER T/O STAYED AT 5  LANDED F15 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID V123456 MAC RELATED WORK ORDER 000000003112494 AND PRTR FAUCETT, SEAN (V920011) ACP FIM TASK PER 27-51-00-810-801. NO FAULTS. OPERATED FLAPS 3 TIMES WITH NO FAULTS. OPS CK GOOD.   ACP FIM TASK PER 27-51-00-810-801. NO FAULTS. OPERATED FLAPS 3 TIMES WITH NO FAULTS. OPS CK GOOD.
